# SDR SWAA113656

- Difficulty date: May 8, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 11,300 hours, 6,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK FOUND, R2 DOOR EMERGENCY EXIT SIGN LOOSE.  SECURED SIGN PER MM.
